# SDR DALA2018060543833

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 92,995 hours, 13,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 31-46 WERE INOPERATIVE. FOUND THE FUSE AT M9010 CHARGER TO BE BLOWN,  REPLACED AND THE SYSTEM OPS NORMAL.
